| Catalog Number |
C08120ML |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Occlusion (1984); Stenosis (2263); Claudication (2550)
| Date of Event |
09/26/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot (15849813) presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
Event or Problem Description
As reported by the (b)(4) study, approximately thirty-nine months post implantation of three smart (smart 120 150, sfa - 7x120mm, 8x120mm, smart control, iliac 8x100ml) self¿expanding stents (ses) on the superficial femoral artery, the patient had intermittent claudication appeared and also a right superficial femoral artery occlusion and stenosis of the right common femoral artery origin was confirmed by doppler ultrasound (dus).A treatment plan was going to be determined the next time the patient visits the hospital.None of these events were relevant to the index procedure or the cordis product.
Additional Manufacturer Narrative
After further review of additional information received the sections have been updated accordingly.As reported by the smart pms for sfa study, approximately thirty-nine months post implantation of three smart (smart 120 150, sfa - 7x120mm, 8x120mm, smart control, iliac 8x100ml) self¿expanding stents (ses) on the superficial femoral artery, the patient had intermittent claudication appeared and also a right superficial femoral artery occlusion and stenosis of the right common femoral artery origin was confirmed by doppler ultrasound (dus).A treatment plan was going to be determined the next time the patient visits the hospital.None of these events were relevant to the index procedure or the cordis product.None of the products involved in the event were returned for analysis.A review of the manufacturing documentation for lot numbers 15849813 revealed no non-conformances or process excursion during the manufacturing and inspection processes that can be associated with the reported event.Without medical records and procedural films available for review, the reported events from the smart pms for sfa study could not be confirmed.Claudication is a condition in which cramping pain in the leg is induced by exercise, typically caused by poor circulation of blood in the arteries of the legs.Stenosis is a narrowing of the vessel.The superficial artery occlusion reported by the study is not stated to be an in-stent restenosis.Factors that may have influenced this reported events include patient, pharmacological and lesion.Based on the minimal information provided, it is not possible to draw a clinical conclusion or determine a root cause for the reported events.Given the limited information available for review at this time, there is nothing to suggest that the reported event is related to the design and manufacturing process of the device; therefore no corrective action will be taken.Should additional information become available, the file will be updated accordingly.This is one of three products involved with the reported event and the associated manufacturer report numbers are 9616099-2017-01626 and 9616099-2017-01632.